# SDR 2007UALA03827

- Difficulty date: September 21, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 46,027 hours, 16,372 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE SERVICE CABIN EMERGENCY LIGHT TEST FAILED, MESSAGE INT LOADS EMER L.
